# SDR FDEA200908203056

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54274
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM STA 1360 TO STA 1380, BETWEEN STR 27L AND 28L, FOUND INTERCOSTAL CORRODED.  CORROSION ON INTERCOSTAL BETWEEN STA 1360 AND STA 1380 FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  INTERCOSTAL REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
